MathSciNet Relay Station
MathSciNet bibliographic data
MR1170849 (93b:05053) 05C10 (05C25)
Tucker, Thomas W. Symmetric embeddings of Cayley graphs in nonorientable surfaces. Graph theory, combinatorics, and applications. Vol. 2 (Kalamazoo, MI, 1988), 1105–1120, Wiley-Intersci. Publ., Wiley, New York, 1991.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement